# SDR AU990737

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO5136029
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO FAULTY.  ENGINE WAS JUST RECEIVED FROM OVERHAUL.
